<  Back to the Polytechnique Montréal portal

Items published in "2008"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: M
Number of items: 1.

M

Mahmoud, M. S., Shi, P., Boukas, E.-K., & Jain, L. (2008). Simultaneous H-2/H-Infinity Control of Uncertain Jump Systems With Functional Time-Delays. International Journal of Robust and Nonlinear Control, 18(3), 296-318. External link

List generated on: Fri Apr 12 06:17:05 2024 EDT